Zum Inhalt springenZur Suche springen

Publikationsliste Herr Prof. Dr. Peter Kern

Zur Veröffentlichung eingereicht:

  1. Kern, P. und Lage, S. (2021): On self-similar Bernstein functions and
    corresponding generalized fractional derivatives.
    URL: https://arxiv.org/pdf/2106.07265.pdf
  2. Kern, P. und Müller, C. (2020): A closed form formula for the stochastic
    exponential of a matrix-valued semimartingale.

In referierten Zeitschriften:

  1. Kern, P. und Sönmez, E. (2019): On the carrying dimension of occupation measures for self-affine random fields. Probab. Math. Statist., 39(2), 459-479
    URL: http://dx.doi.org/10.19195/0208-4147.39.2.12
  2. Kern, P., Lage, S. und Meerschaert, M. M. (2019): Semi-fractional diffusion equations. Fract. Calc. Appl. Anal., 22 326-357
    URL: http://dx.doi.org/10.1515/fca-2019-0021
  3. Kern, P., Meerschaert, M. M. und Xiao, Y. (2018): Asymptotic behavior of semistable Lévy exponents and applications to fractal path properties. J. Theoret. Probab., 31 598-617
    URL: http://dx.doi.org/10.1007/s10959-016-0720-6
  4. Kern, P. und Wedrich, L. (2017): On exact Hausdorff measure functions of operator semistable Lévy processes. Stoch. Anal. Appl., 35 980-1006
    URL: http://dx.doi.org/10.1080/07362994.2017.1344556
  5. Bhatti, T. und Kern, P. (2017): An integral representation of dilatively stable processes with independent increments. Stochastic Process. Appl., 127 209-227
    URL: http://dx.doi.org/10.1016/j.spa.2016.06.006
  6. Barczy, M. und Kern, P. (2016): A link between Bougerol's identity and a formula due to Donati-Martin, Matsumoto and Yor. Séminaire de Probabilités, 48 179-188
    URL: http://dx.doi.org/10.1007/978-3-319-44465-9_6
  7. Kern, P. (2016): A general multiparameter version of Gnedenko's transfer theorem. Theory Probab. Appl., 60 134-142
    URL: http://dx.doi.org/10.1137/S0040585X97T987569
  8. Barczy, M., Kern, P. und Pap, G. (2015): Dilatively stable stochastic processes and aggregate similarity. Aequat. Math., 89 1485-1507
    URL: http://dx.doi.org/10.1007/s00010-014-0318-y
  9. Barczy, M., Kern, P. und Krause, V. (2015): Operator scaled Wiener bridges. ESAIM: Probab. Statist., 19 100-114
    URL: http://dx.doi.org/10.1051/ps/2014016
  10. Kern, P. und Wedrich, L. (2015): Dilatively semistable stochastic processes. Statist. Probab. Letters, 99 101-108
    URL: http://dx.doi.org/10.1016/j.spl.2015.01.008
  11. Finner, H., Kern, P. und Scheer, M. (2015): On some compound distributions with Borel summands. Insurance Math. Econom., 62 234-244
    URL: http://dx.doi.org/10.1016/j.insmatheco.2015.03.012
  12. Kern, P. und Wedrich, L. (2014): Dimension results related to the St. Petersburg game. Probab. Math. Statist., 34 97-117
    URL: http://www.math.uni.wroc.pl/~pms/files/34.1/Article/34.1.6.pdf
  13. Kern, P. und Wedrich, L. (2014): The Hausdorff dimension of operator semistable Lévy processes. J. Theoret. Probab., 27 383-403
    URL: http://dx.doi.org/10.1007/s10959-012-0422-7
  14. Barczyk, A. und Kern, P. (2013): Scaling limits of coupled continuous time random walks and residual order statistics through marked point processes. Stochastic Process. Appl., 123 796-812
    URL: http://dx.doi.org/10.1016/j.spa.2012.10.013
  15. Barczy, M. und Kern, P. (2013): Representations of multidimensional linear process bridges. Random Oper. Stoch. Equ., 21 159-189
    URL: http://dx.doi.org/10.1515/rose-2013-0009
  16. Barczy, M. und Kern, P. (2013): Sample path deviations of the Wiener and the Ornstein-Uhlenbeck process from its bridges. Brazilian J. Probab. Statist., 27 437-466
    URL: http://dx.doi.org/10.1214/11-BJPS175
  17. Jurlewicz, A., Kern, P., Meerschaert, M. M. und Scheffler, H.-P. (2012): Fractional governing equations for coupled random walks. Comp. Math. Appl., 64 3021-3036
    URL: http://dx.doi.org/10.1016/j.camwa.2011.10.010
  18. Kern, P., Meerschaert, M. M. und Scheffler, H.-P. (2012): Correction: Limit theorems for coupled continuous time random walks. Ann. Probab., 40 890-891
    URL: http://dx.doi.org/10.1214/10-AOP635
  19. Barczy, M. und Kern, P. (2011): General alpha-Wiener bridges. Commun. Stoch. Anal., 5 585-608
    URL: https://www.math.lsu.edu/cosa/5-3-08[277].pdf
  20. Becker-Kern, P. und Pap, G. (2008): Parameter estimation of selfsimilarity exponents. J. Multivariate Anal., 99 117-140
    URL: http://dx.doi.org/10.1016/j.jmva.2007.04.003
  21. Becker-Kern, P. (2007): Explicit representation of roots on p-adic solenoids and non-uniqueness of embeddability into rational one-parameter subgroups. Proc. Indian Acad. Sci. Math. Sci., 117 443-455
    URL: http://dx.doi.org/10.1007/s12044-007-0037-6
  22. Becker-Kern, P. (2007): An almost sure limit theorem for mixtures of domains in random allocation. Studia Sci. Math. Hungar., 44 331-354
    URL: http://dx.doi.org/10.1556/SScMath.2007.1024
  23. Becker-Kern, P. und Pap, G. (2007): A limit theorem for randomly stopped independent increment processes on separable metrizable groups. Math. Nachr., 280 1664-1680
    URL: http://dx.doi.org/10.1002/mana.200510570
  24. Becker-Kern, P. (2007): Almost sure limit theorems of mantissa type for semistable domains of attraction. Acta Math. Hungar., 114 301-336
    URL: http://dx.doi.org/10.1007/s10474-006-0532-8
  25. Becker-Kern, P. und Scheffler, H.-P. (2005): How to find stability in a purely semistable context. Yokohama Math. J., 51 75-88
    URL: http://kamome.lib.ynu.ac.jp/dspace/bitstream/10131/5762/1/YMJ_51_N2_2005_075-088.pdf
  26. Becker-Kern, P. (2004): Existence of multivariate max-universal laws. Extremes, 7 377-391
    URL: http://dx.doi.org/10.1007/s10687-004-3483-x
  27. Becker-Kern, P. (2004): Stochastic summability methods for domains of normal attraction of semistable laws. J. Math. Sci. (New York), 121 2603-2612
    URL: http://dx.doi.org/10.1023/B:JOTH.0000027026.21519.45
  28. Becker-Kern, P. und Scheffler, H.-P. (2004): On multiple-particle continuous-time random walks. J. Appl. Math., 213-233
    URL: http://dx.doi.org/10.1155/S1110757X04308065
  29. Becker-Kern, P. (2004): Random sums of independent random vectors attracted by (semi)-stable hemigroups. J. Appl. Anal., 10 83-104
    URL: http://dx.doi.org/10.1515/JAA.2004.83
  30. Slavtchova-Bojkova, M., Becker-Kern, P. und Mitov, K. V. (2004): Total progeny in a subcritical branching process with two types of immigration. Pliska Stud. Math. Bulgar., 16 229-243
  31. Becker-Kern, P., Meerschaert, M. M. und Scheffler, H.-P. (2004): Limit theorem for continuous-time random walks with two time scales. J. Appl. Probab., 41 455-466
    URL: http://www.jstor.org/stable/3216028
  32. Becker-Kern, P., Meerschaert, M. M. und Scheffler, H.-P. (2004): Limit theorems for coupled continuous time random walks. Ann. Probab., 32 730-756
    URL: http://dx.doi.org/10.1214/aop/1079021462
  33. Becker-Kern, P. (2004): Random integral representation of operator-semi-self-similar processes with independent increments. Stochastic Process. Appl., 109 327-344
    URL: http://dx.doi.org/10.1016/j.spa.2003.10.003
  34. Becker-Kern, P., Meerschaert, M. M. und Scheffler, H.-P. (2003): Hausdorff dimension of operator stable sample paths. Monatsh. Math., 140 91-101
    URL: http://dx.doi.org/10.1007/s00605-002-0534-8
  35. Becker-Kern, P. (2003): Stable and semistable hemigroups: domains of attraction and self-decomposability. J. Theoret. Probab., 16 573-598
    URL: http://dx.doi.org/10.1023/A:1025664314657
  36. Meerschaert, M. M., Benson, D. A., Scheffler, H.-P. und Becker-Kern, P. (2002): Governing equations and solutions of anomalous random walk limits. Phys. Rev. E, 66 4
    URL: http://link.aps.org/doi/10.1103/PhysRevE.66.060102
  37. Becker-Kern, P. (2002): Limit theorems with random sample size for generalized domains of semistable attraction. J. Math. Sci. (New York), 111 3820-3829
    URL: http://dx.doi.org/10.1023/A:1016522316478
  38. Becker-Kern, P. (2001): Max-semistable hemigroups: structure, domains of attraction and limit theorems with random sample size. Probab. Math. Statist., 21 441-465
    URL: http://www.math.uni.wroc.pl/~pms/files/21.2/Article/21.2.12.pdf
  39. Scheffler, H.-P. und Becker-Kern, P. (2000): A law of the iterated logarithm for randomly stopped sums of heavy tailed random vectors. Monatsh. Math., 130 329-347
    URL: http://dx.doi.org/10.1007/s006050070031.

Referierte Beiträge zu Tagungsbänden

  1. Kern, P. und Lage, S. (2021): Space-time duality for semi-fractional diffusions. U. Freiberg et al. (Eds.) Fractal Geometry and Stochastics VI. Progress in Probability 76, Birkhäuser, Basel, 255-272
    URL: https://doi.org/10.1007/978-3-030-59649-1_11
  2. Becker-Kern, P. und Hazod, W. (2009): Mehler hemigroups and embedding of discrete skew convolution semigroups on simply connected nilpotent Lie groups. J. Hilgert et al. (Eds.), Infinite Dimensional Harmonic Analysis IV. World Sci. Publ., Hackensack, NJ, 32-46
    URL: http://dx.doi.org/10.1142/9789812832825_0003

Unveröffentlichte Manuskripte

  1. Barczy, M. und Kern, P. (2014): Gauss-Markov processes as space-time scaled stationary Ornstein-Uhlenbeck processes.
    URL: http://arxiv.org/abs/1409.7253
Verantwortlichkeit: